Hi! I was wondering if anyone has heard about the severe side effects with the Mirena IUD? I've had mine for almost 8 months now, and recently found out that a lot of women were having serious complications with it. I'm mostly worries about it protruding through my uterine wall and infertility. I can't express how frustrated I am with this. I just got this new birth control after being on the pill (which I originally got because of my periods, but it didn't help them at all), the Nuva ring (which made me bleed for 2 and a half months straight after using it for almost a year, also I had several UTI's while using it), and the patch (which made me very depressed). This was kind of my last hope. So, if anyone could please give me any information, that would be great!
Seanna, I cannot find any info indicating that the Mirena is being recalled. I have only found ambulance-chasing ads encouraging people to file lawsuits.
I've had my Mirena for three years and I'm quite happy with it. My sister had hers for six months, had side effects, and had it removed. Mileage may vary. I haven't heard credible reports of dangers associated with the device.
Mirena IUD has not been recalled but it has caused numerous health issues and resulted in lawsuits. NuvaRing is the same. I'm sorry you have been having such problems with these contraceptives. Here are some reference links for you, I hope this helps!
I haven't heard of them being recalled, however, I am having mine removed in a couple of weeks, after 3 1/2 years, under the advice of my obgyn. I have had ongoing problems with cramping, the IUD shifting / moving & more recently it has caused cysts (very painful) & an infection when one of the cysyts burst.
Mzmcmurray, I'm so sorry to hear that - sounds painful and frustrating. Would you be interested in talking to our community about your experience? We reach many women in similar situations and I know they would find some comfort in knowing someone like them was out there. Let me know!
|Family Planning , Fertility|